# SDR FDEA202506100886

- Difficulty date: June 10, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 63,481 hours, 41,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: SRM5300532R1
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 86-118 AFT CARGO STA 1420, STABILIZER STRAP IN CEILING AT RBL 24, CRRODED. REMOVED AND REPLACED STABILIZER IN CEILING STRAP IAW SRM 51-40-02, FABRICATED ON   VTMAE TRAVELER T25/1811436 IAW SRM 53-11-51-2R RBL 24 STA 1360-1440, PART MARK PER GMM   7-0-1001, MAJOR REPAIR.
